# SDR FDEA201009233667

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5002
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANT FASTNER HOLE IN FLOORBEAM AT STA 460, LBL 68 AT STA 460, LBL 68.  FLOORBEAM REPAIR WAS ACCOMPLISHED ON MAE EA 757-5335-16-F2740 REV- DATED JUN 17, 2010.  MAJOR REPAIR.
